Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Action of the automorphisms of a smooth domain in $ {\bf C}\sp n$


Author: Eric Bedford
Journal: Proc. Amer. Math. Soc. 93 (1985), 232-234
MSC: Primary 32H10; Secondary 32H99
DOI: https://doi.org/10.1090/S0002-9939-1985-0770527-3
MathSciNet review: 770527
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A transformation rule relating the Bergman projection and an element of the Lie algebra of $ \operatorname{Aut}(\Omega )$ is given, and this is used to give a proof that the action of $ \operatorname{Aut}(\Omega )$ extends smoothly to $ \bar \Omega $.


References [Enhancements On Off] (What's this?)

  • [1] D. Barrett, Regularity of the Bergman projection on domains with transverse symmetries, Math. Ann. 258 (1982), 441-446. MR 650948 (83i:32032)
  • [2] S. Bell, Biholomorphic mappings and the $ \bar \partial $-problem, Ann. of Math. (2) 114 (1981), 103-113. MR 625347 (82j:32039)
  • [3] S. Bell and E. Ligocka, A simplification and extension of Fefferman's theorem on biholomorphic mappings, Invent. Math. 57 (1980), 283-289. MR 568937 (81i:32017)
  • [4] R. Narasimhan, Several complex variables, Univ. of Chicago Press, 1971. MR 0342725 (49:7470)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H10, 32H99

Retrieve articles in all journals with MSC: 32H10, 32H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0770527-3
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society